# SDR GTIA050276

- Difficulty date: November 15, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND CEILING PAN WHERE DRAIN GOES THROUGH AFT CARGO ABOVE STRINGER L-18 AT FS 1155.  FABRICATED REPAIR FILLER AND DOUBLER, TREATED AND PRIMED FILLER AND DOUBLER, INSTALLED REPAIR AND NEW FLOOR SUPPORT BRACKET.  (K)
